Radical hilbertien et tour localement cyclotomique

この論文にアクセスする

この論文をさがす

著者

抄録

We determine the module of relations of the Galois group of the maximal locally cyclotomic pro-<i>e</i>-extension of a number field <i>K</i> using the hilbertian radical of this field.

収録刊行物

  • Japanese journal of mathematics. New series

    Japanese journal of mathematics. New series 28(2), 203-213, 2002-12-01

    一般社団法人 日本数学会

参考文献:  9件中 1-9件 を表示

各種コード

  • NII論文ID(NAID)
    10010086737
  • NII書誌ID(NCID)
    AA00690979
  • 本文言語コード
    FRE
  • 資料種別
    ART
  • ISSN
    02892316
  • NDL 記事登録ID
    6403509
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z54-F36
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ